# SDR IPXA2015051789148

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-400
- Aircraft serial: 29053
- Aircraft time: 84,262 hours, 15,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B161191
- Condition: Crushed
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL HAS CRUSHED SKIN AND CORE AT EDGE.   FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-57482-A.
